# SDR ASAA0580355

- Difficulty date: June 21, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304943
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND LEFT INBOARD FLAP INBOARD FLAP VANE PUNCTURED AND DELAMINATED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER AND FILLER.  (M)
